Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Was on seroquel and celexa, went cold and eliminated seroquel. Recently took seroquel, had chest and arms burning

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
After 8 years on seroquel and celexa, I went cold XXXXXXX and eliminated seroquel in mid XXXXXXX I continued to take celexa.

Just last night, I took ONE seroquel 25mg and I had a horrible night with crazy dreams and burning in my chest and upper arms all night. I woke up very tired. I'm afraid to take a pill tonight for fear of it happening again. Do you think I could take a half seroquel pill

Posted Fri, 20 Sep 2013 in Women's Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Brief answer....these are the immediate side effects of consumption of SEROQUEL.
Detailed answer...
The most common side-effect of SEROQUEL ( QUETIAPINE )  )  is somnolence,where you feel drowsy in day and stay awake when trying to sleep in the night.Other common side-effects include sluggishness, fatigue, dry mouth, sore throat, dizziness, abdominal pain, constipation etc.
Although you took it for a very long time earlier,but since you took it now after a gap of two months and hence the acute side effects of the drug.However you may be comfortable taking half the dose,but the question remains that why do you need to restart it again.
If you feel that you have to start it again because of worsening of your symptoms,then it would be better to talk to your treating doctor before starting it again.
Your continued loss of weight since you quit SEROQUEL is because this drug is associated with weight gain.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor